# SDR QXEA200301174

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 5,145 hours, 5,767 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IDA- ON FLIGHT 2289 AIRCRAFT RETURNED TO FIELD DUE TO FORWARD BAGGAGE DOOR WARNING IN FLIGHT AT FL 200 AT -5.0 PSID. AIRCRAFT MAINTAINED PRESSURIZATION, DEPRESSED MANUALLY IAW EMERGENCY PROCEDURES. AIRCRAFT LANDED SAFELY. OBSERVED HANDLE POPPED OUT UPON GROUND INSPECTION. VISUALLY INSPECTED DOOR AND HANDLE MECHANISM.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
